# SDR CALA2019100501697

- Difficulty date: October 2, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 102,368 hours, 10,194 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071001
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 203 SMOKED AND FAILED. ELECTRIC SMELL R+R STEAMER OVEN #203 IN FWD GALLEY AS PER AMM 25-35-03,RAN STEAMER OVEN FOR 20 MINS ALL OPS CHK OK.
